| Model Number |
MMT-751NAP |
| Medical Device Problem Codes |
Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/21/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that insulin pump had not damage but there was a plastic coming off every time she take off the reservoir.No harm requiring medical intervention was reported.The insulin pump had rejected new battery and clock had to be pressed reprogrammed.The device will not be returned for analysis.